# SDR CA150806002

- Difficulty date: August 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 305A
- Aircraft time: 16,390 hours
- Engine: Cont O47011
- Propeller: Mcauly 1A200FM
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 105136543
- Condition: Intermittent
- Location: Left
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED EXCESSIVE LT MAG DROP DURING RUN-UP PROCEDURE, 200RPM.  CONFIRMED MAG DROP.  INVESTIGATION REVEALED LT MAG ONLY OPERATING INTERMITTENTLY. REMOVED MAG FOR RETURN TO O/H FACILITY FOR INSPECTION AND INSTALLED SERVICABLE O/H MAG.  LT MAG TIME SINCE O/H= 115.4 HRS.
